# SDR SWAA2017051613698

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 33,336 hours, 15,653 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WHEEL WELL VAPOR BARRIER WEB CRACKED AT BS 663, LBL 42.  REPAIRED WEB PER SRM.
